Table of Contents
Geometry
Volume 2014, Article ID 616487, 12 pages
http://dx.doi.org/10.1155/2014/616487
Research Article

Paracomplex Paracontact Pseudo-Riemannian Submersions

Department of Mathematics, University of Allahabad, Allahabad 211002, India

Received 25 February 2014; Accepted 7 April 2014; Published 7 May 2014

Academic Editor: Bennett Palmer

Copyright © 2014 S. S. Shukla and Uma Shankar Verma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the notion of paracomplex paracontact pseudo-Riemannian submersions from almost para-Hermitian manifolds onto almost paracontact metric manifolds. We discuss the transference of structures on total manifolds and base manifolds and provide some examples. We also obtain the integrability condition of horizontal distribution and investigate curvature properties under such submersions.